# SDR SWAA2014080130505

- Difficulty date: July 24, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 50,725 hours, 29,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 641A8831
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE FLIGHT DECK NR 3 RT WINDOW FRAME FWD SIDE SECOND FASTENER HOLE FROM BOTTOM CRACKED.  REPAIRED CUT OUT IAW EA.
